migraines usually occur after seratonin levels drop then elevate. Unfortunately we can't tell when seratonin drops in our body so we can never predict a migraine. But it's usually said that these drops occur when you give yo
Generally speaking, if you're giving the medication twice a day, at the 12 hour point, the effective blood level will be lower than what is therapeutically needed. There may still be some of the original dosage remaining bu
You should be fine, kristenbbb1. It is fairly hard to fatally OD on benzodiazepines alone. Other drugs are usually involved, occasionally another serious medical condition.
The main danger is that the drug may suppress the b
My advice is that you are in urgent need of dental care. The infected tooth is inches from your Brain. Please do yourself the favor of seeking an immediate, urgent visit to a dentist or oral surgeon to have this dangerous
Yes!. Yes, it's absolutely possible to overdose on vitamins, some more so than others. The fat......the RDA won't do much for people not already in perfect health.
It's also possible to overdose...
Funny how this is seen as an "overdose," when lots of people are similiarly overmedicataed... of an accidental overdose of prescription drugs that included painkillers, sleeping pills and anti-anxiety...